# SDR AALA20161122017

- Difficulty date: November 20, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N951AA
- Make and model: Boeing 737823
- Aircraft serial: 29538
- Aircraft time: 48,345 hours, 19,639 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CREW WAS UNABLE TO SHUT DOWN #2 ENGINE NORMALLY DURING FIRST TWO ATTEMPTS. ENGINE SHUT DOWN ON THIRD ATTEMPT. MAINTENANCE FOUND THE E3 "ENG FUEL ENG 2 HPSOV CONT" CIRCUIT BREAKER OPEN. RESET CIRCUIT BREAKER. ACCOMPLISHED FIM 73-06-00 WITH NO FAULTS FOUND. ACCOMPLISHED RUN OF #2 ENGINE IAW AMM 71-00-00 WITH SUCCESSFUL SHUT DONW. SYSTEM CHECKS NORMAL. AIRCRAFT WAS GROUNDED.
